Hello ladies,

Ok, I had 3 depo shots. I was scheduled between April 19-May 3rd 2013 to get my 4th shot, but I did not due to unbearable side effects while on it. I wanted to get off this shot to see if my side effects would leave, lol. Well, I have been off this shot for almost 4 months. Since being off this shot I have been having horrible nausea, mood swings, crying spells, not really able to sleep and stay asleep i wake up so much during the night, oily skin, weird discharge, frequent bowel movements, bloating, i sweat a lot i could be sitting down and break out in sweat, fast heart beat, heart flutters, bad anxiety, and just not wanting to do anything anymore. I did get my periods back I had 3 since being off... one at the end of july, another at the beginning of august 4-8 and another one at the end of this month (august 27 which i am on my period now, lol it came early i was suppose to start sept 1).  I can handle everything else, but the nausea is bad and very scary because I feel as if something could be wrong with me. The only thing I can think of is coming off the depo! 

I have never been this way before in my life until this shot as far as having those horrible side effects. When I was on the shot they were just as worse. The only symptoms that did leave was the hot flashes and night sweats. I am grateful for that. Also, when i was on the depo i would break  out with a weird rash like every other month where i got the injection at which was on my butt. After, I stopped getting the shots the rash stopped.

My question is... Can I have still experience the depo shot symptoms even though i have been off it for almost 4 months? Or... is there any other ladies that have went longer, or has experienced any other this? I figured it was my body just trying to get back together after being on that shot, but i have no idea anymore. I mean, this shot has effected me so badly that i have got anxiety. If i have a pain, ache, or anything i think something is very wrong with me, geez lol. 

 

Thank you ladies!